# SDR 2003F00313

- Difficulty date: April 22, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: A41130
- Condition: Broken
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO TAKEOFF, THE NO TAKEOFF CAUTION APPEARED ON THE EICAS.  SIMULATNEOUSLY, THE PARK BRAKE PRESS LOW MESSAGE WAS ILLUMINATED.  THE CREW TAXIED BACK TO GM BASE AND ANOTHER AIRCRAFT WAS UTILIZED FOR THE FLIGHT.  UPON TROUBLESHOOTING, THE PARK BRAKE SWITCH WAS FOUND TO BE FAULTY.  THE CONTACT PLUNGER HAD DETERIORATED, THUS NOT ACTUATING THE CONTACTS.  SWITCH HAS BEEN REQUESTED.  (M)
